MAUDE Adverse Event Report: CAREFUSION, INC PERITX; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9050A
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.One photo was provided; photo review is currently underway.The device was not returned for evaluation.The investigation is currently underway.Upon completion of the investigation, a supplemental report will be filed.D4 (expiration date is unknown), g4: pma / 510(k)#: k201155; k241946.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the peritx peritoneal catheter mini kit valve was damaged by the patient.The issue was resolved by changing the valve.Successful drainage was achieved.No medical intervention was reported.No exposure to blood / bodily fluid was reported.No patient injury was reported.
 
Additional Manufacturer Narrative
H11: a physical sample was not received by our quality team for evaluation.One photo was provided for analysis and reviewed.During photo review, the valve is obscured by unidentified components.As a result, no additional observations could be made, and a cause related to the reported failure could not be determined from the photo alone.Note: the entry description states that the ¿.Valve was damaged by the patient.¿ based on this information, the damage may be due to user error.The complaint will be entered into the complaint management system, where it will be tracked, trended, and included in ongoing quality data analysis for future review and investigation.A review of the device history record (dhr) for part: 50-9050a lot: 0001592926 was conducted.No confirmed quality issues or rejections related to the reported incident were identified.The review verified that all procedural and functional criteria required for product release were fully satisfied.G3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
PERITX
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23970717
Report Number1423507-2026-00004
Device Sequence Number21522008
Product Code PNG
UDI-Device Identifier10885403500831
UDI-Public(01)10885403500831(10)0001592926
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9050A
Device Lot Number0001592926
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown